# SDR UPS09M54657

- Difficulty date: January 24, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 292-F1-17 EXISTING REPAIR DOUBLER ON R4 DOOR NOT ON MRCSSR AND NOT PER SRM.  REMOVED EXISTING REPAIR, FABRICATED, AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 52-10-00 FIG 10.
